# SDR SWAA2023081580600

- Difficulty date: July 19, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT.<[01] L1 DOOR ADJUSTMENT WAS ACCOMPLISHED ON TC# TTG8Q00MCCCU STEP 2.;[02] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
